Quasi-symmetries and rigidity for determinantal point processes associated with de Branges spaces

Alexander Igorevich Bufetov, Tomoyuki Shirai

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this note, we show that determinantal point processes on the real line corresponding to de Branges spaces of entire functions are rigid in the sense of Ghosh-Peres and, under certain additional assumptions, quasi-invariant under the group of diffeomorphisms of the line with compact support.

Original languageEnglish
Pages (from-to)1-5
Number of pages5
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume93
Issue number1
DOIs
Publication statusPublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Quasi-symmetries and rigidity for determinantal point processes associated with de Branges spaces'. Together they form a unique fingerprint.

Cite this